I am a 46 year old female. I have developed mild vitiligo on the sides of my face as well as hyperpigmentation of my gums. The gum pigmentation has increased over the past few weeks. I am also noticing spots of hyperpigmentation on the dorsal aspects of my forearms and the top of my thighs. I have had increasing fatigue for years and notice increased respiratory rate (especially at night). I am loosing hair, have nausea and occasional vomiting. I have frequent abdominal bloating.
My rheumatoid factor was 80 and my ANA 1:320 and speckled. I had a quick adrenal stimulation test. Base line ACTH was 12 and cortisol 9.2. At 30 min the cortisol was 20.1 and 60 min 26.2. My understanding is that this rules out adrenal insufficiency. Is this correct?
Also, should I ignore all this? See a dermatologist? Endocrinologist?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.